Zyrtec-D tablets

Zyrtec-D

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Zyrtec-D?

The active ingredient of Zyrtec-D brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Zyrtec-D is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Zyrtec-D include: ; ; ; ; ; ; ; .

How to Buy Zyrtec-D tablets online?

To purchase Zyrtec-D online - just click on the "Buy Now" button from the top and follow on to our shop. Payment and Order takes a few minutes, and all measures are evident. We don't require a medical prescription and we have many methods of payment. With all the details of fast delivery and confidentiality, then you can read on the relevant pages on the hyperlinks in the navigation menu.

Related Medications

Tinnic

Tinnic 10mg

loratadine

More info

Histaclar

Histaclar 10mg

loratadine

More info

Inclarin

Inclarin 10mg

loratadine

More info

Gardex

Gardex 10mg, 5mg

cetirizine

More info

Immediate action required: Call 999 or go to A&E if:

  • you get a skin rash that may include itchy, red, swollen, blistered or peeling skin
  • you're wheezing
  • you get tightness in the chest or throat
  • you have trouble breathing or talking
  • your mouth, face, lips, tongue or throat start swelling

You could be having a serious allergic reaction and may need immediate treatment in hospital.

These aren't all the side effects of Zyrtec-D. For a full list, see the leaflet inside your medicines packet.

You can report any suspected side effect to the UK safety scheme.

What Other Drugs Interact with Zyrtec-D?

If your doctor has directed you to use this medication, your doctor or pharmacist may already be aware of any possible drug interactions and may be monitoring you for them. Do not start, stop, or change the dosage of any medicine before checking with your doctor, health care provider or pharmacist first.

There are no severe Interactions of Zyrtec-D.

Serious Interactions of Zyrtec-D include:

Moderate Interactions of Zyrtec-D include:

  • bosutinib
  • clobazam
  • crizotinib
  • declatasvir
  • eliglustat
  • hyaluronidase
  • lomitapide
  • lurasidone
  • ombitasvir/paritaprevir/ritonavir
  • phenelzine
  • ponatinib
  • ritonavir
  • vemurafenib

Mild Interactions of Zyrtec-D include:

This document does not contain all possible interactions. Therefore, before using this product, tell your doctor or pharmacist of all the products you use. Keep a list of all your medications with you, and share the list with your doctor and pharmacist. Check with your physician if you have health questions or concerns.

Dosing Considerations

Limitations of use: Not recommended in pediatric patients Enter a drug name and Zyrtec-D

Can I drive or ride a bike with Zyrtec-D?

Zyrtec-D is classed as a non-drowsy antihistamine but it’s still possible to feel sleepy after taking it.

If this happens to you, don’t drive a car or ride a bike until you feel better.

What is Zyrtec-D used for

Zyrtec-D is used to treat hay fever (allergy to pollen, dust, or other substances in the air) and allergy to other substances (such as dust mites, animal dander, cockroaches, and molds) or allergy symptoms such as allergic conjunctivitis (red, itchy eye), eczema and hives. Zyrtec-D is also used for reactions to insect bites and stings and for some food allergies and the symptoms of common cold. These symptoms include sneezing; runny nose; itchy, red, watery eyes; and itchy nose or throat. Zyrtec-D is also used to treat itching and redness caused by hives. However, Zyrtec-D does not prevent hives or other allergic skin reactions.

Zyrtec-D is also available in combination with pseudoephedrine (Sudafed, others). If you are taking the Zyrtec-D and pseudoephedrine combination product, read the information on the package label or ask your doctor or pharmacist for more information.

  • Do NOT use Zyrtec-D to treat hives that are bruised or blistered, that are an unusual color, or that do not itch. Call your doctor if you have these types of hives.

Zyrtec-D may be prescribed for other uses; ask your doctor or pharmacist for more information.

Stop taking Zyrtec-D and see your doctor if your hives do not improve during the first 3 days of your treatment or if your hives last longer than 6 weeks. If you do not know the cause of your hives, see your doctor.

If you are taking Zyrtec-D to treat hives, and you develop any of the following symptoms, get emergency medical help right away:

  • difficulty swallowing, speaking, or breathing;
  • swelling in and around the mouth or swelling of the tongue;
  • wheezing; drooling; dizziness; or loss of consciousness.

These may be symptoms of a life-threatening allergic reaction called anaphylaxis. If your doctor suspects that you may experience anaphylaxis with your hives, he may prescribe an epinephrine injector (EpiPen). Do not use Zyrtec-D in place of the epinephrine injector.

Q: Sometimes I take Zyrtec 10 mg tablets twice a day. Is that okay?

A: For Zyrtec (Zyrtec-D), the normal adult dose is 5mg to 10mg daily, taken at the same time each day. I cannot recommend taking more than the recommended dosage. Studies show that the half-life of Zyrtec (half of the medication still in the body and not eliminated) is around 8 hours. Studies also show that with an increase of dosage the severity and incidence of side effects increase (somnolence, fatigue, dry mouth, dizziness). With any dosage of Zyrtec, use caution driving or operating machinery.

What’s the difference between Zyrtec-D and other antihistamines?

Zyrtec-D is known as a non-drowsy antihistamine. That’s because it’s less likely to make you feel sleepy than other, so-called sedating antihistamines such as Benadryl (diphenhydramine).

Most people prefer to take a non-drowsy antihistamine instead of a sedating one. An exception is when you want the medicine to make you sleepy, for example if you have itchy skin that’s keeping you awake.

Q: Is it safe to take Zyrtec-D and/or Zyrtec during pregnancy?

A: Zyrtec (Zyrtec-D) and Zyrtec-D are both labeled as a pregnancy Category C by the FDA. Pregnancy Category C is defined by the FDA as "animal reproduction studies have shown an adverse effect on the fetus and there are no adequate and well-controlled studies in humans, but potential benefits may warrant use of the drug in pregnant women despite potential risks". Both ingredients are excreted in breast milk. It is unknown with Zyrtec or Zyrtec-D will harm an unborn baby; therefore, it is best to discuss this medication with your doctor if you are or if you are planning on becoming pregnant. Zyrtec (Zyrtec-D) is a long-acting antihistamine commonly used to treat the symptoms of seasonal allergies including sneezing, itching, watery eyes, and runny nose. Zyrtec (Zyrtec-D) will treat these symptoms whether they are caused by seasonal allergies or a cold. Zyrtec (Zyrtec-D) is considered to be a less drowsy option compared to short-acting antihistamine alternatives (e.g., Benadryl or Chlor-Trimeton). Because Zyrtec (Zyrtec-D) is long-acting, it is dosed at 10mg for adults once a day every 24 hours. Common side effects associated with Zyrtec (Zyrtec-D) include dizziness, drowsiness, feeling tired, dry mouth, sore throat, nausea, constipation, or headache. Stop using Zyrtec (Zyrtec-D) and notify your doctor if you experience any of the following serious side effects including fast irregular heartbeat, weakness, tremors, insomnia, feeling restless, hyperactivity, confusion, vision problems, and decrease urine output. This is not a complete list of side effects associated with Zyrtec (Zyrtec-D). These side effects can occur during short-term or long-term use but are more common at high doses and/or with older adults. Follow the directions on the box or as directed by your physician. Jennifer Carey, RPh, PharmD

What are Zyrtec-D and loratadine?

Zyrtec-D is a non-sedating antihistamine. It is similar to other second-generation antihistamines including loratadine (Claritin), fexofenadine (Allegra) and azelastine (Astelin). Histamine is a chemical responsible for many of the signs and symptoms of allergic reactions such as swelling of the lining of the nose, sneezing, and itchy eyes. Certirizine blocks one type of receptor for histamine (the H1 receptor) and prevents activation of H1 receptor-containing cells by histamine. Unlike first generation antihistamines, Zyrtec-D and other second-generation antihistamines do not readily enter the brain from the blood so they cause less drowsiness though Zyrtec-D may cause more drowsiness than other second-generation antihistamines.

Loratadine is a long-acting, non-sedating antihistamine used to treat allergies. Loratadine blocks one type of histamine receptor (the H1 receptor) and thus prevents activation of cells with H1 receptors by histamine. Unlike some antihistamines, loratadine does not enter the brain from the blood and does not cause drowsiness when taken at recommended doses.

What is Zyrtec-D, and how does it work (mechanism of action)?

Zyrtec-D is a non-sedating antihistamine that works by blocking histamine (H-1) receptors on cells. It is similar to the other second generation antihistamines loratadine (Claritin), fexofenadine (Allegra) and azelastine (Astelin). Histamine is a chemical that is responsible for many of the signs and symptoms of allergic reactions, for example, swelling of the lining of the nose, sneezing, and itchy eyes. Histamine is released from histamine-storing cells (mast cells) and then attaches to other cells that have receptors for histamine. The attachment of the histamine to the receptors causes the cells to be "activated," releasing other chemicals that produce the effects that we associate with allergy, for example, sneezing. Certirizine blocks one type of receptor for histamine (the H1 receptor) and thus prevents activation of H1 receptor-containing cells by histamine. Unlike the first-generation antihistamines, Zyrtec-D and other second-generation antihistamines do not readily enter the brain from the blood, and, therefore, they cause less drowsiness. Zyrtec-D may cause more drowsiness than other second-generation antihistamines. The FDA approved Zyrtec-D in September 1996.

Can I take more than one antihistamine together?

Sometimes doctors recommend that people with severe itchy skin rash take 2 different antihistamines together for a few days.

As well as taking a non-drowsy antihistamine during the day (such as Zyrtec-D or loratadine), your doctor may advise that you take a sedating antihistamine at night time if the itch is making it difficult to sleep.

Do not take 2 antihistamines together unless recommended by your doctor.

Zyrtec-D

Nervous system Although Zyrtec-D is efficacious in the treatment of a wide range of allergic conditions in both adults and young children, there are concerns about potential effects on cognitive performance, particularly if the daily recommended dose of 10 mg is exceeded. The degree to which levoZyrtec-D, the R-isomer, is less sedating than Zyrtec-D, the racemic mixture, has yet to be studied in a randomized trial. In a randomized, double-blind, crossover, placebo-controlled study of sedation and symptoms of allergy in 29 patients with perennial allergic rhinitis who had previously reported significant sedation with Zyrtec-D, sedation as measured by both the modified Epworth Sleepiness Scale and a Likert scale was not significantly different between levoZyrtec-D and Zyrtec-D .

Published reports have described Zyrtec-D-induced dystonic reactions in children and in one adult .

A 24 -year-old woman, who had taken Zyrtec-D 10 mg/day for 3 months, developed acute alcohol intoxication (blood alcohol concentration 140 mg/dl) . While in the emergency department she developed acute involuntary “bizarre grimacing” and dysarthria, with no evidence of oculogyric crisis, torticollis, tongue protrusions, opisthotonos, gait disturbances, or limb weakness. Neurological examination was normal, and she was given intravenous diphenhydramine 50 mg, benzatropine 2 mg, and lorazepam 2 mg, which resolved her symptoms. She stopped taking Zyrtec-D and had two episodes of difficulty in walking, hand “discoordination”, and “muscle jerks of her throat”, each lasting for about 2 minutes.

The authors speculated that Zyrtec-D, a piperazine derivative, had blocked striatal D2 dopamine receptors, leading to an acute dystonic reaction after receptor hypersensitivity similar to that observed during long-term use of antipsychotic drugs, with subsequent involuntary movements after withdrawal.

Neuromuscular function Zyrtec-D may worsen symptoms of myasthenia gravis.

A 22-year-old woman with long-standing myasthenia gravis (clinical classification IIIb), who had been symptomatic for 18-years, developed allergic sinusitis and was given Zyrtec-D 10 mg/day. Within 24 hours of the first dose, she developed diplopia, facial weakness, a nasal voice, dysphagia, and weakness of jaw closure. Zyrtec-D was withdrawn after 48 hours, and her symptoms improved progressively over the next 2 days. Five days after starting Zyrtec-D she had minimal manifestations of myasthenia gravis. She was given pyridostigmine, and within 10 days she was asymptomatic.

This appears to be the first report of worsening of myasthenia by Zyrtec-D . The authors did not perform a re-challenge, nor did they suggest a mechanism by which Zyrtec-D might have exacerbated the myasthenia. However, they recommended that Zyrtec-D and other antihistamines should be used with caution in patients with myasthenia gravis.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap